The parametrix of regular hypoelliptic boundary value problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 1, p. 247-268
@article{ASNSP_1972_3_26_1_247_0,
     author = {Barros-Neto, J.},
     title = {The parametrix of regular hypoelliptic boundary value problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {1},
     year = {1972},
     pages = {247-268},
     zbl = {0235.35026},
     mrnumber = {477425},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_1_247_0}
}
Barros-Neto, J. The parametrix of regular hypoelliptic boundary value problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 1, pp. 247-268. http://www.numdam.org/item/ASNSP_1972_3_26_1_247_0/

[1] J. Barros-Neto, Kernels associated to generat elliptic problems, Jour. of Fund. Anal., vol. 3, no. 2, (1969), 173-192. | MR 240445 | Zbl 0182.14401

[2] J. Barros-Neto, On the existence of fundamental solutions of boundary problems, Proc. of the Amer. Math. Soc., vol. 24, no. 1, (1970), 75-78. | MR 247264 | Zbl 0187.03202

[3] J. Barros-Neto, On Poisson's kernels, Anais Acad. Brasil. Ciencias, | Zbl 0206.11501

[4] L. Hörmander, Linear partial differential operators, Springer Verlag, Berlin, 1963. | MR 404822 | Zbl 0108.09301

[5] L. Hörmander, On the regularity of the solutions of boundary problems, Acta. Math. 99 (1958), 225-264. | MR 131655 | Zbl 0083.09201

[6] F. Treves, Linear partial differential equations with constant coefficients, Gordon Breach, N. Y. 1966. | MR 224958 | Zbl 0164.40602